MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE DIRECTFIX POSTERIOR; SURGICAL MESH

COLOPLAST A/S RESTORELLE DIRECTFIX POSTERIOR; SURGICAL MESH
Model Number 5014602400
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Adhesion(s) (1695); Emotional Changes (1831); Pain (1994); Deformity/ Disfigurement (2360); Prolapse (2475); Dyspareunia (4505); Urinary Incontinence (4572)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Coloplast has not been provided any corroborating evidence to verify the information contained in this report.The lot # was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified, the patient with this device experienced recurrent pelvic prolapse, pelvic pain, possible defecatory dysfunction requiring surgical intervention.Surgical findings included dense omental and small bowel adhesions to the anterior abdominal wall and pelvis, adhesion of right pelvic sidewall to vagina and bowel creating a leftward displacement of the right ureter, anchor/probable titanium anchor right retroperitoneum approximating ureter, pelvic organ prolapse, left mesh arm running through vaginal apex, mesh folded over vaginal apex and proximal posterior compartment.
 
Additional Manufacturer Narrative
This complaint was investigated to the extent information was provided to coloplast.Due to the legal nature of this complaint and the device not being returned for evaluation a thorough investigation could not be executed.Should additional information become available, this file will be re-evaluated and updated according to current procedures.Complaints of this nature are monitored and captured within the product risk documentation.No further action or corrective action is required at this time.
 
Event or Problem Description
The patient with this device experienced inter alia, severe pain with daily activities, and intercourse.The patient suffered severe emotional pain and injury inclusive of urinary incontinence, physical deformity, and the loss of ability to perform sexually.

Brand Name
RESTORELLE DIRECTFIX POSTERIOR
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usaby angela kilian
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key12196743
Report Number2125050-2021-00935
Device Sequence Number19730400
Product Code FTL
UDI-Device Identifier05708932484084
UDI-Public05708932484084
Combination Product (Y/N)N
PMA/510(K) Number
K103568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Model Number5014602400
Device Catalogue Number501460
Device Lot Number3241588
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2021
Supplement Date Received by Manufacturer04/15/2022
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date05/03/2022
Date Device Manufactured05/09/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale